# SDR 2002UALA01198

- Difficulty date: July 19, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 27,989 hours, 5,700 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EEL LIGHTS INOP DUE TO BROKEN WIRING HARNESS.  REPAIRED WIRING HARNESS.
